Advertisement

JeremyWantsRepaired

Just Registered
  • Content count

    2
  • Joined

  • Last visited

About JeremyWantsRepaired

  • Rank
    Just Registered
  1. Should i switch to prozac from effexor?

    I started effexor December of 2016 with minimal improvements and am experiencing multiple negative side effects. I topped out at 225mg daily with less improvement and more severe side effects. I'm down to 150mg still suffering. I need something that will help me!! I was on Zoloft for over ten years and it worked well for about 3 of those years(looking back at it) Does anyone have any ideas what to try next? Lexapro made me more depressed. Tried it for a good 3 or 4 months. Would prozac be a good option? I think I would recover faster if side effects I've been having weren't so limiting. Hope you can help... Jeremy
  2. Effexor helps a little but side effects are hell. I've been on Zoloft 150mg in the past, Lexapro 20mg in the past, currently on Wellbutrin 150mg, and currently on Effexor (ranging from 37.5mg to 225mg) at 150mg currently and tapering down. I've had lifelong GAD and depression for about 2 1/2 yrs. My hell started around the time I was on Zoloft 50mg and got an injection of corticosteroids and about a month of prednisone 60mg daily for full body poison ivy. I immediately had a panic reaction from the injection and the poison ivy started to get worse after that. It's a long story so ill spare you the details. I lost my job of 8 years after all this and for the first time in my life I've had chronic migraines and constant headaches. Stress sets off tension and pain. Even the smallest things stress me out and these are things that should never cause anyone so much stress and tension. Effexor kind of works for my anxiety and depression but the side effects have been hell on earth for me. I started early December 2016 and trust me... I've tried all I could to tough out these side effects. Side effects for me: jaw clenching! Head pressure, pain behind right eye, painful eyes, blurry vision, nausea, dizziness, extreme constipation, insomia, sweating......... Anyone in the world go through this crap too and find medicine that actually works? I know I need to exercise and eat well, trust me on that one. With all these side effects I can barely manage just a day trying to relax. Please please PLEASE help me if you can offer positive support or any good ideas! Jeremy 35yr old from Pittsburgh